Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extreme points of the unit cell in Lebesgue-Bochner function spaces. I.


Author: K. Sundaresan
Journal: Proc. Amer. Math. Soc. 23 (1969), 179-184
MSC: Primary 46.35
Erratum: Proc. Amer. Math. Soc. 25 (1970), 922.
MathSciNet review: 0247453
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.35

Retrieve articles in all journals with MSC: 46.35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0247453-2
Article copyright: © Copyright 1969 American Mathematical Society